Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 111, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 3, 2012, 10:43 PM CDT for Divide County, Williams County, North Dakota. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2012, 10:43 PM CDT (03:43 UTC)
- Expired
- Jul 3, 2012, 11:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Divide County, ND, Williams County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 10:53 PM CDT | HAIL 1 | 3 N Grenora, ND | |
| Jul 3, 10:57 PM CDT | HAIL 1 | Grenora, ND | WIND GUSTS UP TO 50 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 6:52 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 3.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3012 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -138 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
079
WUUS53 KBIS 040343
SVRBIS
NDC023-105-040445-
/O.NEW.KBIS.SV.W.0111.120704T0343Z-120704T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1043 PM CDT TUE JUL 3 2012
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DIVIDE COUNTY IN NORTHWEST NORTH DAKOTA
NORTHWESTERN WILLIAMS COUNTY IN NORTHWEST NORTH DAKOTA
* UNTIL 1145 PM CDT
* AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5
MILES NORTH OF ALKABO TO BONETRAIL...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
ALKABO...WRITING ROCK STATE HISTORICAL SITE...BONETRAIL...HANKS...
FORTUNA...BLACKTAIL LAKE...ZAHL...APPAM...AMBROSE...ALAMO AND
CORINTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4900 10330 4850 10331 4837 10406 4897 10406
4900 10405 4901 10374
TIME...MOT...LOC 0343Z 252DEG 27KT 4894 10392 4844 10392
WIND...HAIL <50MPH 1.00IN
$$
HEINERT4 follow-up statements
483
WWUS53 KBIS 040356
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1056 PM CDT TUE JUL 3 2012
NDC023-105-040445-
/O.CON.KBIS.SV.W.0111.000000T0000Z-120704T0445Z/
WILLIAMS ND-DIVIDE ND-
1056 PM CDT TUE JUL 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN DIVIDE
AND NORTHWESTERN WILLIAMS COUNTIES UNTIL 1145 PM CDT...
AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FORTUNA TO 6
MILES NORTHWEST OF BONETRAIL...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
HANKS...ZAHL...APPAM...AMBROSE...ALAMO AND CORINTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL UP TO THE SIZE OF
QUARTERS...AND WIND GUSTS UP TO 50 MPH. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4900 10330 4851 10332 4837 10406 4897 10406
4900 10405 4901 10374
TIME...MOT...LOC 0356Z 252DEG 27KT 4897 10378 4849 10388
WIND...HAIL <50MPH 1.00IN
$$
HEINERT536
WWUS53 KBIS 040417
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1117 PM CDT TUE JUL 3 2012
NDC023-105-040445-
/O.CON.KBIS.SV.W.0111.000000T0000Z-120704T0445Z/
WILLIAMS ND-DIVIDE ND-
1117 PM CDT TUE JUL 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DIVIDE
AND NORTH CENTRAL WILLIAMS COUNTIES UNTIL 1145 PM CDT...
AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM AMBROSE TO
ZAHL...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
APPAM AND ALAMO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4900 10330 4861 10332 4855 10352 4850 10370
4855 10388 4890 10376 4901 10369
TIME...MOT...LOC 0417Z 252DEG 27KT 4901 10342 4856 10370
WIND...HAIL <50MPH 1.00IN
$$
HEINERT453
WWUS53 KBIS 040432
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1132 PM CDT TUE JUL 3 2012
NDC105-040442-
/O.CAN.KBIS.SV.W.0111.000000T0000Z-120704T0445Z/
WILLIAMS ND-
1132 PM CDT TUE JUL 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WILLIAMS COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4900 10330 4864 10332 4863 10361 4864 10362
4864 10385 4890 10376 4901 10369
TIME...MOT...LOC 0432Z 252DEG 27KT 4904 10325 4866 10351
$$
NDC023-040445-
/O.CON.KBIS.SV.W.0111.000000T0000Z-120704T0445Z/
DIVIDE ND-
1132 PM CDT TUE JUL 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DIVIDE
COUNTY UNTIL 1145 PM CDT...
AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH
OF CROSBY TO 5 MILES NORTH OF APPAM...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL DIVIDE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4900 10330 4864 10332 4863 10361 4864 10362
4864 10385 4890 10376 4901 10369
TIME...MOT...LOC 0432Z 252DEG 27KT 4904 10325 4866 10351
WIND...HAIL <50MPH 1.00IN
$$
HEINERT783
WWUS53 KBIS 040443
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1143 PM CDT TUE JUL 3 2012
NDC023-040453-
/O.EXP.KBIS.SV.W.0111.000000T0000Z-120704T0445Z/
DIVIDE ND-
1143 PM CDT TUE JUL 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DIVIDE COUNTY WILL
EXPIRE AT 1145 PM CDT/1045 PM MDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS. HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM CDT.
LAT...LON 4900 10330 4864 10332 4863 10361 4864 10362
4864 10385 4890 10376 4901 10369
TIME...MOT...LOC 0443Z 252DEG 27KT 4907 10313 4869 10339
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 10:16 PM CDT, 27 minutes earlier.
Area forecast discussion, Jul 3, 10:16 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1016 PM CDT TUE JUL 3 2012 .DISCUSSION...EVENING CONVECTIVE TRENDS CONTINUE TO INDICATE THE BULK OF THE STRONG TO SEVERE THUNDERSTORMS SHOULD REMAIN ACROSS NORTHERN NORTH DAKOTA TONIGHT. INSTABILITY ACROSS SOUTHERN NORTH DAKOTA CONTINUES TO WEAKEN WITH THE LOSS OF DAYTIME HEATING. HOWEVER...CONVECTION CONTINUES TO FIRE ALONG A FRONTAL OCCLUSION COINCIDENT WITH SURFACE-6KM SHEAR AROUND 50 KNOTS OVER NORTHWESTERN NORTH DAKOTA. SOME ADDITIONAL CONVECTION COULD FIRE ALONG THE BOUNDARY AS THE FRONT MOVES ACROSS THE STATE THROUGH THE REMAINDER OF THE EVENING. AS A RESULT...WILL ALLOW THE WATCH TO CONTINUE FOR THE NEXT FEW HOURS. UPDATED GRIDDED/TEXT PRODUCTS HAVE BEEN SENT. && .AVIATION...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL PUSH FROM WEST TO EAST ACROSS WESTERN AND CENTRAL NORTH DAKOTA TONIGHT. THE MAIN AREA IMPACTED WILL BE ACROSS NORTHERN NORTH DAKOTA (KISN- KMOT). THE MAIN IMPACT WILL BE AN ABRUPT WIND SHIFT FROM THE SOUTHEAST TO NORTHWEST WITH GUSTS GENERALLY AROUND 40 KNOTS. HOWEVER...WOULD NOT BE SURPRISED TO SEE A PEAK WIND GUST AROUND 50 KNOTS. HAIL WILL ALSO BE A POSSIBILITY. DO NOT THINK THE LINE WILL BUILD AS FAR SOUTH AS I-94. HOWEVER...CANNOT RULE OUT ANY THUNDERSTORM ACTIVITY TONIGHT ACROSS SOUTHERN NORTH DAKOTA. AS A RESULT...INDICATED VCTS IN THE KDIK/KBIS/KJMS TAFS BASED UPON THE EXPECTED FROPA TIMING. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TM...UPDATE/AVIATION
Hazardous weather outlook, Jul 3, 7:38 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 738 PM CDT TUE JUL 3 2012 NDZ001>005-009>013-017>023-031>036-040>046-050045- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 738 PM CDT TUE JUL 3 2012 /638 PM MDT TUE JUL 3 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SEVERE THUNDERSTORM WATCH NUMBER 458 IS IN EFFECT. PLEASE VISIT WWW.WEATHER.GOV/BIS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA THURSDAY NIGHT INTO FRIDAY...WITH A CHANCE OF THUNDERSTORMS AGAIN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... THE SPOTTER NETWORK HAS BEEN ACTIVATED. PLEASE CALL 1-800-247-0212 WITH SEVERE WEATHER REPORTS. NDZ025-037-047-048-050-051-050045- FOSTER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 738 PM CDT TUE JUL 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA THURSDAY NIGHT INTO FRIDAY...WITH A CHANCE OF THUNDERSTORMS AGAIN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THE JAMES RIVER BASIN TONIGHT. TM
In the hours before
Special weather statement, Jul 3, 6:52 PM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 652 PM CDT TUE JUL 3 2012 NDZ001-009-017-040030- DIVIDE-MCKENZIE-WILLIAMS- 652 PM CDT TUE JUL 3 2012 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING WESTERN NORTH DAKOTA... AT 645 PM CDT...OR 545 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG TO SEVERE THUNDERSTORMS ACROSS NORTHEAST MONTANA...ROUGHLY 63 MILES WEST OF CROSBY TO 95 MILES SOUTHWEST OF WILLISTON...MOVING EAST AT AROUND 40 MPH. WINDS UP TO 60 MPH...AND HAIL UP TO THE SIZE OF QUARTERS HAVE BEEN REPORTED WITH THESE STORMS. THIS LINE OF THUNDERSTORMS IS EXPECTED TO MOVE INTO WESTERN NORTH DAKOTA BETWEEN 730 PM CDT AND 815 PM CDT. ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE AHEAD OF THIS LINE. STAY TUNED TO LOCAL MEDIA FOR UPDATED STATEMENTS OR WARNINGS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR WEST AND CENTRAL NORTH DAKOTA UNTIL 100 AM CDT. HEINERT/SIMOSKO
Local storm report, Jul 3, 8:26 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
826 PM CDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 12 SSW GRENORA 48.46N 104.04W
07/03/2012 WILLIAMS ND TRAINED SPOTTER
SPOTTER REPORTED THAT SHE RECEIVED A CALL FROM A
NEIGHBOR WHO REPORTED A TREE DOWN ON TOP OF A POWERLINE.
OCCURRED APPROXIMATELY 12 MILES SOUTHWEST OF GRENORA AT
7...50 PM
&&
KROLAKLocal storm report, Jul 3, 9:03 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
903 PM CDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TSTM WND DMG 2 E GRENORA 48.62N 103.89W
07/03/2012 WILLIAMS ND TRAINED SPOTTER
A 70 FOOT WALL WIND BREAK 8 FT HIGH FOR CATTLE WAS
FLATTENED... A WOODEN CALF SHELTER 10X20 FT AND 4 FEET
HIGH WAS BLOWN INTO PIECES.
&&
NHEINERTLocal storm report, Jul 3, 9:54 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
954 PM CDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 3 N WILLISTON 48.20N 103.63W
07/03/2012 E0.75 INCH WILLIAMS ND PUBLIC
&&
KROLAKLocal storm report, Jul 3, 10:22 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1022 PM CDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 9 S CORINTH 48.48N 103.33W
07/03/2012 M1.00 INCH WILLIAMS ND TRAINED SPOTTER
LOTS OF PEA SIZED HAIL WITH A FEW LARGER STONES TO 1
INCH.
&&
NHEINERTSpecial weather statement, Jul 3, 10:40 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1040 PM CDT TUE JUL 3 2012 NDZ001-009-040445- DIVIDE-WILLIAMS- 1040 PM CDT TUE JUL 3 2012 ...SPECIAL WEATHER STATEMENT... AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS MOVING INTO NORTHWESTERN WILLIAMS AND WESTERN DIVIDE COUNTIES. MOVEMENT OF THE STORMS WAS NORTHEAST AT 45 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 30 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...CAN BE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... HANKS... WRITING ROCK STATE HISTORICAL SITE... ALKABO... ZAHL... APPAM... FORTUNA... ALAMO... CORINTH... AMBROSE... CROSBY... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HEINERT
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:37 PM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 53 min |
| Jul 3, 8:31 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Williams | 59 min |
| Jul 3, 9:00 PM CDT | Severe Thunderstorm Warning | BIS | Williams | 30 min |
| Jul 3, 9:28 PM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 62 min |
| Jul 3, 10:18 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Williams | 57 min |
| Jul 4, 12:08 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide | 67 min |
| Jul 4, 12:49 AM CDT | Areal Flood Advisory | BIS | Divide | 3 hr |
| Jul 4, 1:12 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide | 63 min |
| Jul 4, 6:11 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 29 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.